LOCAL DYNAMICS OF DIFFERENCE AND DIFFERENCE-DIFFERENTIAL EQUATIONS

We study local dynamics of difference and singular perturbed difference-differential systems in the neighborhood of zero equilibrium state. All critical cases in this problem have infinite dimension. We construct special nonlinear equations that play the role of normal form. Their nonlocal dynamics describes the behavior of solution of initial system.

Literature

1. Майстренко Ю.Л., Романенко Е.Н., Шарковский А.Н. Разностные уравнения и их приложения. Киев: Наукова Думка, 1986

2. Maistrenko Yu.L., Maistrenko V.L., Chua L.O. Cycles of chaotic intervals in a time-delayed Chua’s circuit // International Journal of Bifurcation and Chaos. 1993. Vol. 3, No 6. P. 1557.

3. Кащенко Д.С. Динамика простейших кусочно-линейных разрывных отображений // Модел. и анализ информ. систем. 2012. Vol. 19, No 3. P. 73.

4. Kulenovic M. R.S., Ladas G. Dynamics of second order rational difference equations with open problems and conjectures. Chapman & Hall/CRC. 2002

5. Шноль Э.Э. Об устойчивости неподвижных точек двумерных отображений // Дифференциальные уравнения. 1994. Т. 30, No 7. С. 1156.

6. Kuramoto Y., Tsuzudi T. On the formation of dissipative structures in reaction-diffusion systems// Progr. Theor. Phys. 1975. Vol. 54, No 3. P. 687.

7. Хартман Ф. Обыкновенные дифференциальные уравнения. М.: Мир, 1970.

8. Брюно А.Д. Локальный метод нелинейного анализа дифференциальных уравнений. М.: Наука, 1979.

9. Кащенко С.А. Применение метода нормализации к изучению динамики дифференциально-разностных уравнений с малым множителем при производной // Диф. уравнения. 1989. T. 25, No 8. С. 1448.

10. Kaschenko S.A. Normalization in the systems with small diffusion // Int. J. of Bifurcations and chaos. 1996. Vol. 6, No7. P. 10939.

11. Кащенко И.С. Асимптотический анализ поведения решений уравнения с большим запаздыванием // Доклады Академии Наук. 2008. Т. 421, No 5. С. 586.

12. Колмогоров А.Н., Петровский И.Г., Пискунов Н.С. Исследование уравнения диффузии, соединенной с возрастанием количества вещества, и его применение к одной биологической проблеме // Бюл. МГУ. Математика и механика. 1937. Т. 1, No 6. С. 1.

13. Кащенко С.А. Уравнения Гинзбурга–Ландау – нормальная форма для дифференциально-разностного уравнения второго порядка с большим запаздыванием // Журнал Вычисл. матем. и матем. физ. 1998. Т. 38, No 3. С. 457.

14. Боголюбов Н.Н., Митропольский Ю.А. Асимптотические методы в теории нелинейных колебаний. М.: Физматгиз, 1974.

15. Ахромеева Т.С., Курдюмов С.П., Малинецкий Г.Г., Самарский А.А. // Итоги науки и техники. Сер. Соврем. пробл. матем. Новейшие достижения. М.: ВИНИТИ, 1986. T. 28. C. 207.

стр. 71
Status: 
одобрено к публикации
Short Text (PDF):